![]() |
|||||||||||||||
![]() |
Cerca | Lliura | Ajuda | Servei de Biblioteques | Sobre el DDD | Català English Español |
Pàgina inicial > Articles > Articles publicats > A criticality result for polycycles in a family of quadratic reversible centers |
Data: | 2018 |
Resum: | We consider the family of dehomogenized Loud's centers Xµ_=y(x-1)∂ₓ + (x + Dx² + Fy²)_y, where µ=(D,F)єR², and we study the number of critical periodic orbits that emerge or dissapear from the polycycle at the boundary of the period annulus. This number is defined exactly the same way as the well-known notion of cyclicity of a limit periodic set and we call it criticality. The previous results on the issue for the family {Xµ,µ є R²} distinguish between parameters with criticality equal to zero (regular parameters) and those with criticality greater than zero (bifurcation parameters). A challenging problem not tackled so far is the computation of the criticality of the bifurcation parameters, which form a set ΓB of codimension 1 in R². In the present paper we succeed in proving that a subset of ΓB has criticality equal to one. |
Ajuts: | Ministerio de Economía y Competitividad MTM2014-52209-C2-1-P |
Drets: | Aquest material està protegit per drets d'autor i/o drets afins. Podeu utilitzar aquest material en funció del que permet la legislació de drets d'autor i drets afins d'aplicació al vostre cas. Per a d'altres usos heu d'obtenir permís del(s) titular(s) de drets. |
Llengua: | Anglès |
Document: | Article ; recerca ; Versió acceptada per publicar |
Matèria: | Bifurcation ; Center ; Critical periodic orbit ; Criticality ; Ceriod function |
Publicat a: | Journal of differential equations, Vol. 264, issue 11 (June 2018) , p. 6585-6602, ISSN 1090-2732 |
Postprint 15 p, 468.0 KB |
El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats